MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 5.9 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 5.9 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number CH3128
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The event occurred on an unknown date involving a 30" (76 cm) appx 5.9 ml, 20 drop admin set w/integrated chemoclave® drip chamber, 0.2 micron filter, spiros® w/red cap, hanger where it leaked doxorubicin + etoposide + vincristine in 0.9% sodium chloride from the filter area onto the top of iv pump.The tubing was replaced or restrung and bag rehung and finished.There was patient involvement and no patient harm.This is the third of three events.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the device, a probable cause could not be determined.

Brand Name
30" (76 CM) APPX 5.9 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBER
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16216205
Report Number9617594-2023-00032
Device Sequence Number5991674
Product Code ONB
UDI-Device Identifier00840619024802
UDI-Public(01)00840619024802(17)270801(10)8409834
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH3128
Device Catalogue NumberCH3128
Device Lot Number8409834
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.9% NACL, MFR UNK; DOXORUBICIN, MFR UNK; ETOPOSIDE, MFR UNK; VINCRISTINE, MFR UNK
Patient SexUnknown